Please use this identifier to cite or link to this item:
Title: Spectral Sequence for Mac Lane Homology
Authors: Pirashvili, T
First Published: 1-Dec-1994
Citation: JOURNAL OF ALGEBRA, 1994, 170 (2), pp. 422-428
DOI Link: 10.1006/jabr.1994.1345
ISSN: 0021-8693
eISSN: 1090-266X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.